Gardner's deformations of the Boussinesq equations


Creative Commons License

Karasu A., Kiselev A. V.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.39, no.37, pp.11453-11460, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 37
  • Publication Date: 2006
  • Doi Number: 10.1088/0305-4470/39/37/008
  • Journal Name: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.11453-11460

Abstract

Using the algebraic method of Gardner's deformations for completely integrable systems, we construct recurrence relations for densities of the Hamiltonians for the Boussinesq and the Kaup-Boussinesq equations. By extending the Magri schemes for these equations, we obtain new integrable systems adjoint with respect to the initial ones and describe their Hamiltonian structures and symmetry properties.